Perfect Gaussian Integer Sequence Pairs

Chengqian XU  Xiuping PENG  Kai LIU  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E97-A   No.7   pp.1568-1575
Publication Date: 2014/07/01
Online ISSN: 1745-1337
Type of Manuscript: PAPER
Category: Coding Theory
Keyword: 
autocorrelation,  Chinese remainder theorem,  punctured binary sequence,  perfect sequence pair,  

Full Text: PDF(571.6KB)
>>Buy this Article


Summary: 
A novel class of signal of perfect Gaussian integer sequence pairs are put forward in this paper. The constructions of obtaining perfect Gaussian integer sequence pairs of odd length by using Chinese remainder theorem as well as perfect Gaussian integer sequence pairs of even length by using complex transformation and interleaving techniques are presented. The constructed perfect Gaussian integer sequence pairs can not only expand the existence range of available perfect Gaussian integer sequences and perfect sequence pairs signals but also overcome the energy loss defects.